# SDR SWAA2024010323336

- Difficulty date: November 20, 2023
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N8303R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36681
- Aircraft time: 37,890 hours, 17,578 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED BTW BS 291.5 TO BS 294.5 AT LEVEL STAR 17R AT FWD GALLEY AREA 2023-719781<[01] REPLACED SUPPORT ANGLE LOCATED BTW BS 291.5 TO BS 294.5 AT LEVEL STR 17R AT FWD GALLEY AREA I.A.W B737-800 SRM 51-10-02 AND DWG: 141A8310; SHEET: 33; REV: - SEE INDIVIDUAL SIGN-OFF BELOW;[02] CERTIFIED STEP 1 COMPLETED
